| Model Number |
MMT-551NAB |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
09/20/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer¿s reported via phone call that they experienced hyperglycemia.The customer blood glucose level was 470 mg/dl.The customer was assisted with troubleshooting.The customer was treated with manual injection.The customer stated that they took cat's insulin by accident, the cat's insulin was 40u and the customer normally takes 100u.The device will not be returned for analysis.